# SDR AALA202308295500

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 65,006 hours, 32,577 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 64,675 hours, 33,621 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Filter
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Zone 400 - Nac/P
- Component: Engine, Cfmint, CFM565B4P
- Component part number: 1887M10G04
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD DUE TO A #1 ENGINE OIL LOW PRESSURE ECAM MESSAGE AND OIL QUANITY INDICATION WAS AMBER IN FLIGHT. FLIGHT CREW FOLLOWED ECAM INSTRUCTIONS AND SHUT DOWN THE ENGINE. THE AIRCRAFT LANDED SAFELY AT IAD WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE OIL TANK WAS EMPTY AND THERE WAS OIL LEAKING FROM THE FAN COWL AREA. MAINTENANCE FOUND THE OIL SUPPLY FILTER COVER WAS NOT SEATED AND THE FASTENERS WERE PULLING OUT. A REVIEW OF THE DFDR DATA REVEALED THAT THE ENGINE LOW OIL PRESSURE INDICATION DURATION WAS 52 SECONDS AT CRUISE SPEEDS WHICH REQUIRES THE ENGINE TO BE CHANGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
